RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bokalo, N M

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:127
Abstract pages:839
Full texts:322
References:66

http://www.mathnet.ru/eng/person22086
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202746

Publications in Math-Net.Ru
2006
1. N. M. Bokalo, “Correctness of the first boundary-value problem and the Cauchy problem for some quasilinear parabolic systems without conditions at infinity”, Tr. Semim. im. I. G. Petrovskogo, 25 (2006),  35–54  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 135:1 (2006), 2625–2636  scopus
1996
2. N. M. Bokalo, “Boundary value problems for semilinear parabolic equations in unbounded domains without conditions at infinity”, Sibirsk. Mat. Zh., 37:5 (1996),  977–985  mathnet  mathscinet  zmath; Siberian Math. J., 37:5 (1996), 860–867  isi
1994
3. N. M. Bokalo, “Energy estimates for solutions and unique solvability of the Fourier problem for linear and quasilinear parabolic equations”, Differ. Uravn., 30:8 (1994),  1325–1334  mathnet  mathscinet; Differ. Equ., 30:8 (1994), 1226–1234
1993
4. N. M. Bokalo, “On unique solvability of boundary value problems for semilinear parabolic equations in unbounded domains without conditions at infinity”, Sibirsk. Mat. Zh., 34:4 (1993),  33–40  mathnet  mathscinet  zmath; Siberian Math. J., 34:4 (1993), 620–627  isi
1986
5. N. M. Bokalo, “On the uniqueness of the solution of a problem for non-linear parabolic equations without initial conditions”, Uspekhi Mat. Nauk, 41:5(251) (1986),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:5 (1986), 129–130  isi
1984
6. N. M. Bokalo, “On the uniqueness of the Fourier problem for quasi-linear equations of unsteady filtration type”, Uspekhi Mat. Nauk, 39:2(236) (1984),  139–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 143–144  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019